# SDR ASAA2015030210831

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 18,447 hours, 5,575 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM APPEARS TO HAVE LOCKED UP DURING FLIGHT: SAT PROMPT IS NOT DISPLAYED ON MCDU MENU PAGE.  ACFT GROUNDED.  ACCOMPLSHED SAT COM RESET IAW FIM 23-15-TASK 801 NORMAL INDICATION RESTORED.
